The Michigan Mathematical Journal

Local dynamics of holomorphic maps in C2 with a Jordan fixed point

Feng Rong

Full-text: Open access

Article information

Michigan Math. J., Volume 62, Issue 4 (2013), 843-856.

First available in Project Euclid: 16 December 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 32H50: Iteration problems


Rong, Feng. Local dynamics of holomorphic maps in C 2 with a Jordan fixed point. Michigan Math. J. 62 (2013), no. 4, 843--856. doi:10.1307/mmj/1387226168.

Export citation


  • M. Abate, Diagonalization of nondiagonalizable discrete holomorphic dynamical systems, Amer. J. Math. 122 (2000), 757–781.
  • –––, The residual index and the dynamics of holomorphic maps tangent to the identity, Duke Math. J. 107 (2001), 173–207.
  • –––, Basins of attraction in quadratic dynamical systems with a Jordan fixed point, Nonlinear Anal. 51 (2002), 271–282.
  • –––, Discrete holomorphic local dynamical systems, Holomorphic dynamical systems (G. Gentili, J. Guenot, G. Patrizio, eds.), Lecture Notes in Math., 1998, pp. 1–55, Springer-Verlag, Berlin, 2010.
  • F. Bracci, The dynamics of holomorphic maps near curves of fixed points, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 2 (2003), 493–520.
  • –––, Local dynamics of holomorphic diffeomorphisms, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 7-B (2004), 609–636.
  • F. Bracci and L. Molino, The dynamics near quasi-parabolic fixed points of holomorphic diffeomorphisms in ${\bold C}^{2},$ Amer. J. Math. 126 (2004), 671–686.
  • D. Coman and M. Dabija, On the dynamics of some diffeomorphisms of ${\bold C}^{2}$ near parabolic fixed points, Houston J. Math. 24 (1998), 85–96.
  • M. Hakim, Analytic transformations of $({\bold C}^{p},0)$ tangent to the identity, Duke Math. J. 92 (1998), 403–428.
  • F. Rong, Linearization of holomorphic germs with quasi-parabolic fixed points, Ergodic Theory Dynam. Systems 28 (2008), 979–986.
  • –––, Quasi-parabolic analytic transformations of ${\bold C}^{n},$ J. Math. Anal. Appl. 343 (2008), 99–109.
  • –––, Quasi-parabolic analytic transformations of ${\bold C}^{n}.$ Parabolic manifolds, Ark. Mat. 48 (2010), 361–370.
  • –––, The non-dicritical order and attracting domains of holomorphic maps tangent to the identity, Internat. J. Math. (to appear).